# SDR 05FDEA03411

- Difficulty date: October 12, 2005
- Submitted: October 14, 2005
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46623
- Aircraft time: 69,352 hours, 28,217 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Csd
- Condition: Failed
- Location: Nr 2 Generator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE GENERATOR WILL NOT COME ON LINE, HAS 0 VOLTS AND 0 FREQUENCES.  REMOVED AND REPLACED NR 2 ENGINE CSD IAW DC10 M/M 24-11-09-2.  SERVICED NR 2 CSD IAW DC10 M/M 24-10-00.  OPS CHECK GOOD IAW DC10 M/M 24-11-09 .
